On economical set representations of graphs
Graphs and Algorithms
Main Authors: | , |
---|---|
Format: | Article |
Language: | English |
Published: |
Discrete Mathematics & Theoretical Computer Science
2009-01-01
|
Series: | Discrete Mathematics & Theoretical Computer Science |
Subjects: | |
Online Access: | https://dmtcs.episciences.org/451/pdf |
_version_ | 1827323899571863552 |
---|---|
author | Jing Kong Yaokun Wu |
author_facet | Jing Kong Yaokun Wu |
author_sort | Jing Kong |
collection | DOAJ |
description | Graphs and Algorithms |
first_indexed | 2024-04-25T02:00:01Z |
format | Article |
id | doaj.art-d72d61a22ba744fcbcb0738c1b17700e |
institution | Directory Open Access Journal |
issn | 1365-8050 |
language | English |
last_indexed | 2024-04-25T02:00:01Z |
publishDate | 2009-01-01 |
publisher | Discrete Mathematics & Theoretical Computer Science |
record_format | Article |
series | Discrete Mathematics & Theoretical Computer Science |
spelling | doaj.art-d72d61a22ba744fcbcb0738c1b17700e2024-03-07T15:14:07ZengDiscrete Mathematics & Theoretical Computer ScienceDiscrete Mathematics & Theoretical Computer Science1365-80502009-01-01Vol. 11 no. 2Graph and Algorithms10.46298/dmtcs.451451On economical set representations of graphsJing Kong0Yaokun Wu1Department of Mathematics [Shanghai]Department of Mathematics [Shanghai]Graphs and Algorithmshttps://dmtcs.episciences.org/451/pdf[info.info-dm] computer science [cs]/discrete mathematics [cs.dm] |
spellingShingle | Jing Kong Yaokun Wu On economical set representations of graphs Discrete Mathematics & Theoretical Computer Science [info.info-dm] computer science [cs]/discrete mathematics [cs.dm] |
title | On economical set representations of graphs |
title_full | On economical set representations of graphs |
title_fullStr | On economical set representations of graphs |
title_full_unstemmed | On economical set representations of graphs |
title_short | On economical set representations of graphs |
title_sort | on economical set representations of graphs |
topic | [info.info-dm] computer science [cs]/discrete mathematics [cs.dm] |
url | https://dmtcs.episciences.org/451/pdf |
work_keys_str_mv | AT jingkong oneconomicalsetrepresentationsofgraphs AT yaokunwu oneconomicalsetrepresentationsofgraphs |